Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Menopause. Suffer over bleeding. Using deviry. Replaced with sysron. Advised TRAPIC MF and Pause along with hormone. Safe?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5620 Questions
Hi, My mother is in menopause stage and is suffering for over bleeding from one year,she has used first Sysron
then doctors replaced with Deviry. Situation was somewhat better but my father expired recently so again condition has worsened.can we replace Deviry with sysron again ? doctors are advising TRAPIC MF and Pause along with hormone.Upto what extent they can be safe?
Posted Tue, 9 Jul 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 14 minutes later

Thanks for your query.

Both Deviry and Sysron are hormones ( progesterone ).
There is not much difference in their effect.

Trapic MF is temporarily useful for controlling heavy bleeding but not in the long run.
None of the medications is very safe in the long run.

Your mother should be investigated for post menopausal bleeding.
She might require biopsy of the uterine lining and hysteroscopy (where the interior of the uterine cavity is visualized using a telescope) and a Pap smear definitely (to rule out cervical cancer).

Please have these investigations done, along with thyroid profile and blood sugar levels. The next steps of treatment can be decided based on these test results.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor